Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


skin question 2nd attempt
Mar 5, 2008

Dr Bob,

I have one quick question, being positive has brought new challenges to my life. But this one I cant find any info about. I dont have rashes but I feel is though im my skin is more red than before being pos. Is there a reason for this??? Thank you for your time

A fellow rochesterian

Response from Dr. Frascino

Hello Fellow Rochesterian,

Your skin is redder??? Hmm . . . well, knowing the current climate in Roch-cha-cha (as we used to call it many years ago), we can be sure it's not sunburn. Certainly frostbite could be a possibility. Kidding aside, this type of problem I really can't evaluate over the Internet. Certainly it might be a reaction to a new medication. HIV itself would not cause your new rosy glow. I'd suggest you talk to your HIV specialist first. If he is unable to help, then consider seeing a dermatologist.

Good luck. Stay warm and be careful of the ice storm heading your way!

Dr. Bob


Previous
HGH and HIV Meds/HIV (HUMAN GROWTH HORMONE)
Next
side effects of musterbation

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement